Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (158 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2002-03-31
Stably Solvable Maps are Unstable under Small PerturbationsMassimo Furi (1) Università di Firenze, Italy
We show that the set of stably solvable maps from an infinite dimensional Banach space $E$ into itself is not open in the topological space $C(E)$ of the continuous selfmaps of $E$. The question of whether or not this set is open is related to nonlinear spectral theory and was posed in .
Keywords: Nonlinear spectral theory, stably solvable maps, nonlinear operators
Furi Massimo: Stably Solvable Maps are Unstable under Small Perturbations. Z. Anal. Anwend. 21 (2002), 203-208. doi: 10.4171/ZAA/1072